# SDR UALA2013042502895

- Difficulty date: April 24, 2013
- Submitted: May 9, 2013
- Operation: Air carrier
- Aircraft: N569UA
- Make and model: Boeing 757222
- Aircraft serial: 26677
- Aircraft time: 66,969 hours, 24,734 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1520-1540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DENTED, BS 1520-1540, S22-23L,  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-01, FIG 101, DETAIL III.  CUT OUT DAMAGE, INSTALLED DOUBLER IAW SRM 53-00-01, FIG 201, REPAIR 3.
